# SDR CALA2013120993574

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 74,725 hours, 27,339 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bumper
- Condition: Defective
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FWD CARGO DOOR HANDLE ISSUE.  REPLACED FWD CARGO PIT DOOR'S EXTERNAL HANDLE FAIRING BUMPER.
